ru en

Publications

1. Alexey Ananyevskiy, Marc Levine, Ivan Panin, Witt sheaves and the $\eta$-inverted sphere spectrum, Journal of Topology, 10:2 (2017), 370-385; preprint (2015).
2. Anton Baranov, Yurii Belov, Alexander Ulanovskii, Gap problem for separated sequences and Beurling-Malliavin theorem, Journal of Fourier Analysis and Applications, 23:4 (2017), 877-885; preprint (2015).
4. Danila Cherkashin, Yana Teplitskaya, On the horseshoe conjecture for maximal distance minimizers, to appear in ESAIM: Control, Optimisation and Calculus of Variations; preprint (2015).
5. Bakharev F.L., Taskinen J., Bands in the spectrum of a periodic elastic waveguide, Zeitschrift fur angewandte Mathematik und Physik, 68:102 (2017); preprint (2016). ,
6. Bakharev F.L., Cardone G., Nazarov S.A., Taskinen J., Effects of Rayleigh waves on the essential spectrum in perturbed doubly periodic elliptic problems, Integral Equations and Operator Theory, 88:3 (2017), 373-386; preprint (2016).
7. Bakharev F.L., Matveenko S.G., Nazarov S.A., Examples of Plentiful Discrete Spectra in Infinite Spatial Cruciform Quantum Waveguides, Zeitschrift fur Analysis und ihre Anwendungen, 36:3 (2017), 329-341; preprint (2016).
8. Sergey Sinchuk, A note on K_2 of Kac-Moody groups over fields, Linear Algebra and its Applications, 534 (2017), 174-180.
10. Krystian Kazaniecki, Dmitriy M. Stolyarov, Michał Wojciechowski, Anisotropic Ornstein non-inequalities, Analysis & PDE, 10:2 (2017), 351-366; preprint (2015).
11. Anton Baranov, Yurii Belov, Alexei Poltoratski, De Branges functions of Shroedinger equations, Collectanea Mathematica, 68:2 (2017), 251-263; preprint (2015).
12. Yury Volkov, Alexandra Zvonareva, Derived Picard groups of selfinjective Nakayama algebras, Manuscripta Mathematica, 152:1–2 (2017), 199-222; preprint (2015).
13. Gilbert Baumslag, Roman Mikhailov, Kent Orr, Localization, metabelian groups and Isomorphism Problem, Transactions of the AMS, 369 (2017), 6823-6852 ; preprint (2013).
14. Anton Baranov, Konstantin Fedorovskiy, On $L^1$-estimates of derivatives of univalent rational functions, Journal d’Analyse Mathematique, 132:1 (2017), 63-80; preprint (2013).
15. Andrei Lavrenov, Sergei Sinchuk, On centrality of even orthogonal K_2, Journal Pure and Applied Algebra, 221:5 (2017), 1134-1145; preprint (2016).
16. Eugene Stepanov, Yana Teplitskaya, Self-contracted curves have finite length, Journal of the London Mathematical Society, 96:2 (2017), 455-481; preprint (2017).
17. Wayne Smith, Dmitriy M. Stolyarov, Alexander Volberg, Uniform approximation of Bloch functions and the boundedness of the integration operator on $H^{\infty}$, Advances in Mathematics, 314 (2017), 185-202; preprint (2016).
18. Vostokov S.V., Afanas’eva S.S., Bondarko M.V., Volkov V.V., Demchenko O.V., Ikonnikova E.V., Zhukov I.B., Nekrasov I.I., Pital’ P.N., Explicit constructions and the arithmetic of local number fields, Vestnik St. Petersburg University, Mathematics, 50:3 (2017), 242-264. Translated from Vostokov S.V., Afanas’eva S.S., Bondarko M.V., Volkov V.V., Demchenko O.V., Ikonnikova E.V., Zhukov I.B., Nekrasov I.I., Pital’ P.N., Yavnye konstrukcii i arifmetika chislovyh lokalnyh polej, Vestnik Sankt-Peterburgskogo Universiteta. Matematika. Mekhanika. Astronomiya. 4:3 (2017), 402-435.
19. Duško Jojić, Ilya Nekrasov, Gaiane Panina, Rade Živaljević, Alexander r-tuples and Bier complexes, to appear in Publications de l’Institut Mathématique, Matematički institute SANU; preprint.
20. Meshkova Yu.M., Suslina T.A., Homogenization of the Dirichlet problem for elliptic and parabolic systems with periodic coefficients, Functional Analysis and Its Applications, 51:3 (2017), 230-235. Translated from Meshkova Yu.M., Suslina T.A., Usrednenie zadachi Dirihle dlja jellipticheskih i parabolicheskih sistem s periodicheskimi kojefficientami, Funktsional’nyi Analiz i Ego Prilozheniya, 51:3 (2017), 87-93.
21. Panin I.A., Stavrova A.K., On the Grothendieck-Serre Conjecture Concerning Principal G-Bundles Over Semilocal Dedekind Domains, Journal of Mathematical Sciences, 222:4 (2017), 453-462. Translated from Panin I.A., Stavrova A.K., On the Grothendieck-Serre Conjecture Concerning Principal G-Bundles Over Semilocal Dedekind Domains, Записки научных семинаров ПОМИ, 443 (2016), 133-146.
22. Afanaseva S.S., Ikonnikova E.V., Arithmetic of π0-critical module, Lobachevskii Journal of Mathematics, 38:1 (2017), 131-136.
23. Khimshiashvili G., Panina G., Siersma D., Zolotov V.O., Point charges and polygonal linkages, Journal of Dynamical and Control Systems, 23:1, pp 1–17 (2017).
24. Danila Cherkashin, Andrey Raigorodskii, On the chromatic numbers of low-dimensional spaces, Doklady Mathematics, 95:1 (2017), pp. 5-6.